Author
Carrillo, J
McCann, R
Villani, C
Journal title
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS
DOI
10.1007/s00205-005-0386-1
Issue
2
Volume
179
Last updated
2021-10-19T13:23:51.83+01:00
Page
217-263
Symplectic ID
1098100
Download URL
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000234920700002&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=4fd6f7d59a501f9b8bac2be37914c43e
Favourite
On
Publication type
Journal Article
Publication date
Feb 2006
Please contact us for feedback and comments about this page. Created on 02 Apr 2020 - 08:22.